Cantor families of periodic solutions for completely by Berti M., Bolle P.

By Berti M., Bolle P.

Show description

Read Online or Download Cantor families of periodic solutions for completely resonant nonlinear wave equations PDF

Best mathematics books

Mathematik für Ingenieure und Naturwissenschaftler

Lothar P. Mathematik fuer Ingenieure und Naturwissenschaften, Band 1 (Vieweg, 2001)(ISBN 3528942363)(de)

Additional info for Cantor families of periodic solutions for completely resonant nonlinear wave equations

Sample text

93) An elementary calculus, using that maxk≥1 k α exp{−(σi − σ)k} ≤ C(α)/(σi − σ)α , gives hi σ,s+ 2(τ −1) β hi ≤ C(τ ) σi ,s (σi − σ) 2(τ −1) β . 1-d), provided δ0 is small enough, also v2 (δ, v1 , w) a σ,s+ 2(τ −1) β σi ,s σ,s+ = (∂u g) δ, x, v1 + w + v2 (δ, v1 , w) 2(τ −1) β 2(τ −1) β σ,s+ ≤ C(τ )2µ . ≤ C and therefore 2(τ −1) β ≤ C. This bound is a consequence of the analyticity assumption (H) on the nonlinearity f , the Banach algebra property of Xσ,s+2(τ −1)/β , and can be obtained as in (22).

Paleari, Normal form and exponential stability for some nonlinear string equations, Z. Angew. Math. Phys, 52, 6, 1033-1052, 2001. [4] P. Baldi, M. Berti, Periodic solutions of nonlinear wave equations for asymptotically full measure set of frequencies, to appear on Rend. Mat. Acc. Lincei. [5] M. Berti, P. Bolle, Periodic solutions of nonlinear wave equations with general nonlinearities, Comm. Math. Phys. Vol. 243, 2, 315-328, 2003. [6] M. Berti, P. Bolle, Multiplicity of periodic solutions of nonlinear wave equations, Nonlinear Analysis, 56/7, 1011-1046, 2004.

As a result, v 1 = ΠV1 v is a non-degenerate solution of (98). 2 By assumption, v is a non-degenerate solution of equation (11). 1, v 1 = ΠV1 v ∈ B(R, V1 ) is a non degenerate solution of (98). Since the map (δ, v1 ) → −∆v1 − ΠV1 G(δ, v1 ) is in C ∞ ([0, δ0 ) × V1 ; V1 ), by the Implicit Function Theorem, there is a C ∞ path δ → v1 (δ) ∈ B(2R, V1 ) such that v1 (δ) is a solution of (97) and v1 (0) = v 1 . 1, the function u(δ) := δ v1 (δ) + v2 δ, v1 (δ), w(δ, v1 (δ)) + w(δ, v1 (δ)) ∈ Xσ/2,s (103) is a solution of equation (3) if δ belongs to the Cantor-like set C := δ ∈ [0, δ0 ) | (δ, v1 (δ)) ∈ B∞ .

Download PDF sample

Rated 4.65 of 5 – based on 5 votes